# SDR MWEA95318

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Portable Fire-X
- Part number: 466040
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN HALON FIRE EXTINGUISHER HANDLE BROKE IN HALF, AS THE FLIGHT ATTENDANT WAS CHECKING IT OVER PRIOR TO FLIGHT.  REMOVED AND REPLACED WITH A SERVICEABLE EXTINGUISHER.
